# SDR SWAA2012102308724

- Difficulty date: September 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 43,475 hours, 25,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O\B AFT FLAP LOWER SURFACE I\B AFT CORNER OF FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP IAW AMM.
